Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Excessive hair fall, taking Biotin, matrix shampoo, vegetables, fruits. Advice?

Hi ,I am Neethu I am 24 years old , i have excessive hairfall from 2 months not getting the exact reason for it .I am taking Biotin (5 mg per day ) tablets to control it but the hair fall has not reduced and using matrix shampoo and conditioner.Trying to have more vegetables and fruits in ma diet .. yet there are no good results :( ... Feeling very depressed because of this .Can any one suggest how to resolve this problem. And i am going to gym regularly loose ma weight even that s not happening...
Asked On : Sun, 6 May 2012
Answers:  1 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Neethu ,thanks to have trust on Health care magic ,There are many causes of hair fall those are as follows :-
1. Excessive and crash dieting
2. hypothyroidism go for T3 T4 THS test that can reveal it .
3. Typhoid or occult typhoid go for widal test to know this
4. Anemia is one of most common cause of hair fall
5. Kidney ailments
6. Just after long illness
7. After pregnancy
these are some common causes ,more over Dandruff ,Alopecia areata ,androgenic diffuse loss
Vit,A excess ,Fungal infections ,are some local causes .
You should go to your dermatologist in this regard he will defiantly find the cause after investigations . Biotin is a hair vitamin ,good for hairs ,diet with protein is must for good hairs as hairs are made up of Protein called keratin . take care bye Dr Prakash Roy
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor